Search the Community
Showing results for tags 'anxiet'.
Found 1 result
hi guys, Its been 10 days since I stopped Lexapro after 1.2 years 10 mg and tapering off for 2.1 months last dose 5mg . I got light on and off dizziness and mild anxiety after 1 week but I am able to do my job like going to gym working out . ihave no problem with it . every 6 years I get dizziness sensation while walking sitting or lying down . I had mri done twice , neurological examination twice , ent twice , cardiologist , blood tests everything completely normal even heart rhythm and paplitaions were normal. so they put it to anxiety related dizziness and was put on Lexapro . in the long run my parents thought medications are bad so I stopped after tapering as told by psychiatrist . my fear is will get greater symptoms or will I get better ? I don't want dizziness again I have enough of it . will iget more withdrawls later ? . please help . I am feeling anxious after reading many horrible online forums .